# SDR 2005FA0001326

- Difficulty date: September 14, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N5275S
- Make and model: Cessna 172S
- Aircraft serial: 172S9203
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 05232333
- Condition: Worn
- Location: Lt Wing Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION, WHILE INSPECTING AILERON CABLES, FOUND FLAT SPOT ON THE LT AILERON CROSSOVER CABLE AT THE AILERON CABLE ABRASION STRIP ATTACHED TO A RIB ASSEMBLY LOCATED AT WING STATION 71.19.  FURTHER INVESTIGATION FOUND THE CABLE BEGINNING TO FRAY.  THE CAUSE IS THE CABLE WEARING ON THE ABRASION STRIP.  TO SOLVE THIS PROBLEM , THE ABRASION STRIP BE LOWERED OR A PULLEY BE INSTALLED.  (K)
